Jump to content

Ryry1305

Members
  • Content Count

    4
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Ryry1305

  • Rank
    Newbie

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. I am currently dealing with a very similar situation. I have lyme, POTs, and another heart arrythmia ( idiopathic VT) that was diagnosed in March. In March, cardiologist put me on a beta blocker.l for the arrythmia. For the next few weeks, it worked well. Then I started having breakthrough Tachycardia, heart rate going up to 150 but in sinus rhythm (Id previously never had rates that high before). Cardio said to increase the beta blocker ( metoprolol). I did and that kept the Tachycardia and arrythmia away for 6-7 months. I thought it was really well managed, although the bb made me feel awful
  2. Yes, I had lyme and think that it definitely caused my POTs. I went to ER with Tachycardia last njght and requested fluids. Seems like it did nothing. My heart has been going crazy lately.
  3. Also, LDN is notorious for affecting sleep/ insomnia.
  4. I also have Lyme and and on LDN. I have not been able to tolerate it very well though Bc of heard palpitations. I am only on .5 which is a very low dose. It really does help me but I feel like it's very stimulating and may be negatively effecting my PoTs and heart issues. You are on the very highest dose ( for low dose naltrexone). My dr days you have to play around with the dosage, till you find your right dose. It's definitely not one size fits all. I do know that LDN has helped a lot of people with lyme and can help modulate the immune system. So I do think it's really beneficial. Hope this
×
×
  • Create New...